Journal article icon

Journal article

LINEAR FIELD-EQUATIONS ON SELF-DUAL SPACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1980.0028

Authors


HITCHIN, N More by this author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
370
Issue:
1741
Pages:
173-191
Publication date:
1980
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:941036fb-18aa-4688-9b20-95dd200b33ff
Source identifiers:
12765
Local pid:
pubs:12765

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP